On k-Cost Effective Domination Number in the Join of Graphs

Authors

  • Jesrael Bataluna Palco Mindanao State University at Naawan
  • Rolando N. Paluga
  • Gina A. Malacas

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i4.4127

Keywords:

k-cost effective set, cost effective domination index, maximal cost effective domination.

Abstract

In this paper, we characterize the k-cost effective domination in the join of graphs.
Further, we investigate the k-cost effective domination, cost effective domination index, maximal cost effective domination in the join of graphs.

Downloads

How to Cite

Palco, J. B., Paluga, R. N., & Malacas, G. A. (2021). On k-Cost Effective Domination Number in the Join of Graphs. European Journal of Pure and Applied Mathematics, 14(4), 1324–1336. https://doi.org/10.29020/nybg.ejpam.v14i4.4127